# SDR IPXA2024030592957

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,735 hours, 16,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED INDICATION LIGHT INOP T3F18E0041XW9 CLEAR PLACARDS REMOVED.REMOVED AND REPLACED PASSENGER/CREW DOOR EMERGENCY ESCAPE SLIDE RELEASE AND RESIDUAL PRESSURE WARNING LIGHT IAW 52-73-11/401.  OPS CHECK GOOD
